RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 4, Pages 67–77 (Mi ufa32)  

Re-determination motion in sliding mode by using feedback

S. A. Kochetkov, S. A. Krasnova, V. A. Utkin

Institute of Control Sciences, Russian Academy of Sciences

Abstract: The control objects described by differential equation with discontinuous right-hand side are considered in the paper. The sliding mode can arise in the state space of the system, when control inputs are realized by means of ideal relay. The regularization of system behavior is not trivial problem in sliding mode, because righthand side of differential eqation is not fulfilled Lipshitz and Caratheodory conditions. The new method of regularization of sliding mode motion is proposed in the paper. The main idea consists in taking into account nonlinearities of relay and using highgain feedback. It is shown that width of nonlinear zone of relay can be parametrized by gain coefficients of feedback. The regularization of motion in sliding mode is obtained with gain coefficients tends to infinity.

Keywords: differential equation with discontinuous right hand side, sliding mode control, regularization of the problem.

Full text: PDF file (776 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 62-50
Received: 08.10.2009

Citation: S. A. Kochetkov, S. A. Krasnova, V. A. Utkin, “Re-determination motion in sliding mode by using feedback”, Ufimsk. Mat. Zh., 1:4 (2009), 67–77

Citation in format AMSBIB
\Bibitem{KocKraUtk09}
\by S.~A.~Kochetkov, S.~A.~Krasnova, V.~A.~Utkin
\paper Re-determination motion in sliding mode by using feedback
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 4
\pages 67--77
\mathnet{http://mi.mathnet.ru/ufa32}
\zmath{https://zbmath.org/?q=an:1240.34030}


Linking options:
  • http://mi.mathnet.ru/eng/ufa32
  • http://mi.mathnet.ru/eng/ufa/v1/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:462
    Full text:187
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020